# SDR 2007FA0000360

- Difficulty date: April 7, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: C6YPN
- Make and model: Snias AS350B3
- Aircraft serial: 3688
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: N325400A
- Condition: Broken
- Location: Fuselage
- Part time: 480 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HR INSPECTION, THE MECHANIC REACHED TO UNSCREW THE OIL FILTER AND THE BRACKET BROKE OFF IN HIS HAND.  REPLACED UNIT, THE ENTIRE BREAK LOOKED FRESH EVEN WITH 10X MAGNIFICATION.  IT IS A POT METAL BRACKET.  (K)
